# SDR SWAA2021030145239

- Difficulty date: January 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL SUPPORT CHANNEL FWD O/B CORNER BS 260 LBL 3 WL 208 / REMOVED AND REPLACED INTERCOSTAL SUPPORT CHANNEL BS360 TO BS270 LBL3 WL208 PER SRM 51-40-02; SRM 51-40-05 AND DWG 141A5210
